# SDR CA001211002

- Difficulty date: November 9, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 11,664 hours
- Engine: Pwa R985AN14B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector Ring
- Part number: C2EE253
- Condition: Failed
- Location: Exhaust Segment
- Component: Exhaust Segment, Pwa, R985AN14B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 7 EXHAUST SEGMENT BLEW APART ON THE INNER SIDE AT A PREVIOUSLY REPAIRED AREA.  (X)
